Albanian Journal of Mathematics (ISNN: 1930-1235)

Albanian Journal of Mathematics is a peer-reviewed electronic mathematical journal for the publication of original research articles of excellent quality in mathematics. The journal aims to reflect the latest developments in mathematics and promote international academic exchanges between mathematicians worldwide. We publish original research articles of highest quality in pure mathematics, applied mathematics, or statistics. We encourage articles that explore relations between mathematics and other sciences, especially computational sciences, physics, and engineering. Occasionally articles which are considered major contributions to the history of Albanian mathematics or about the state of mathematics in Albania will be considered for publication.

Featured Authors

Vol 8, No 2 (2014): December

Table of Contents

On stream cipher based on a family of graphs D(n, q) of increasing girth Abstract PDF
Monika Polak, Vasyl Ustimenko 37-45
On the congruent number problem over integers of real number fields Abstract PDF
Albertas Zinevicius 49-53
Gröbner techniques and ribbons Abstract PDF
Anand Deopurkar, Maksym Fedorchuk, David Swinarski 55-70

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+